| Model Number |
133S-MX-13-T |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.Visual analysis of the photographs identified: -deflation: observed an opening the device but cannot perform an assessment of the opening as no microscopic analysis can be performed.It is not possible to determine the lot number or catalog through the photos provided.
Event or Problem Description
Healthcare professional reported unknown side deflation, "not fully expanded, tissue expander that ended up with a big hole on the posterior side of the expander".Device has been explanted.